| Model Number |
17100-25-2 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The guidewire has not returned for evaluation as it was discarded at the hospital.Photographs were not provided.A review of the device history records could not be performed as the identifying lot number was not provided.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
Event or Problem Description
It was reported that the distal tip of the guidewire broke off into the patient's pelvis during screw placement in a t11 - pelvis procedure.The tip remains in the patient.